# SDR DALA2021111507042

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 80,870 hours, 15,796 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP: 1808 SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: R/R 4L DOOR SLIDE LIGHT PER B767 WPM 52-73-11. (2016991)
